eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Cortisone acetate cause Rash (Rashes)?

Summary: Rash is found among people who take Cortisone acetate, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Celebrex, and have Rheumatoid arthritis.

We study 3,299 people who have side effects while taking Cortisone acetate from FDA and social media. Among them, 154 have Rash. Find out below who they are, when they have Rash and more.

You are not alone: join a mobile support group for people who take Cortisone acetate and have Rash >>>

 

 

 

 

Cortisone acetate

Cortisone acetate has active ingredients of cortisone acetate. It is often used in pain. (latest outcomes from 3,398 Cortisone acetate users)

Rash

Rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, depression, osteoporosis. (latest reports from 151,029 Rash patients)

On Mar, 5, 2015: 3,299 people reported to have side effects when taking Cortisone acetate. Among them, 154 people (4.67%) have Rash.

Trend of Rash in Cortisone acetate reports

Time on Cortisone acetate when people have Rash * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Rash86.67%6.67%0.00%0.00%0.00%0.00%6.67%

Gender of people who have Rash when taking Cortisone acetate * :

FemaleMale
Rash82.29%17.71%

Age of people who have Rash when taking Cortisone acetate * :

0-12-910-1920-2930-3940-4950-5960+
Rash0.70%0.70%1.40%4.20%2.80%11.89%25.87%52.45%

Severity of Rash when taking Cortisone acetate ** :

leastmoderateseveremost severe
Rash0.00%60.00%40.00%0.00%

How people recovered from Rash ** :

while on the drugafter off the drugnot yet
Rash0.00%33.33%66.67%

Top conditions involved for these people * :

  1. Rheumatoid arthritis (17 people, 11.04%)
  2. Pain (16 people, 10.39%)
  3. Gastric disorder (13 people, 8.44%)
  4. Erythema (12 people, 7.79%)
  5. Osteoporosis (12 people, 7.79%)

Top co-used drugs for these people * :

  1. Celebrex (26 people, 16.88%)
  2. Methotrexate (25 people, 16.23%)
  3. Sudafed 12 hour (23 people, 14.94%)
  4. Cortisone acetate tab (22 people, 14.29%)
  5. Aspirin (21 people, 13.64%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Rash while taking Cortisone Acetate?

You are not alone! Join a mobile support group:
- support group for people who take Cortisone acetate and have Rash
- support group for people who take Cortisone acetate
- support group for people who have Rash

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • What is the mortality rate for septicemia
    A single sleepwalking episode. Recent termination of cigarette use.
  • Can a cortisone shot cause c-diff
    i have medial epicondylitis I Was given an injection on Monday and had flu symptoms on Wednesday would the cortisone shot cause that.
  • What drug helped most to get rid of rash?
    Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
  • Are there any issues with having a corticosteroid injection (hip) and flu shot in the same day?
    Looking to determine if there is an issue with this combination. I have done both, today, but wasn't told there would be an issue. I mentioned it to a friend and they seem to believe it's a big issue.
  • How long does redness last after picato?
    After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.

    Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks

More questions for: Cortisone acetate, Rash

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
  • Skin rash in diclofenac potassium
    After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.

More reviews for: Cortisone acetate, Rash

Comments from related studies:

  • From this study (2 days ago):

  • Rash develops on the inside of my legs (groin area), and eases with topical ointments. I never had the rash prior to taking Zocor. Rash, becomes inflamed and burns. I also notice on occasion small rash spots under my armpits, but that occurs less frequently. On occasion I get dry skin on the back of my scalp as well. I take 40mg of Zocor daily, I also take one 81mg tablet of aspirin and 60mg of Nipedipine daily that keeps my blood pressure at normal levels.

    Reply

  • From this study (3 days ago):

  • breathlessness severe

    Reply

  • From this study (5 days ago):

  • The itching started about a week after starting the Lipitor, I didn't relate this to the medication until about two weeks after it started. I stopped the Lipitor and the itching lessened. But it has started again. I never had eczema before the Lipitor.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us - eHealth.me

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.